# SDR AALA202403047725

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 67,244 hours, 33,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 002896
- Condition: No Test
- Location: Emergency Lights
- Part time: 67,244 hours, 33,737 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MULTIPLE EMERGENCY EXIT LIGHTS INOPERABLE. MAINTENANCE REPLACED AFT EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
